# SDR DALA2017051804097

- Difficulty date: May 17, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR SILL FWD TIE DOWN HAS CORROSION INSIDE.   REMOVED AND REPLACED FWD CARGO DOOR SILL FWD TIE DOWN IAW SRM.
